# SDR IPXA11M66850

- Difficulty date: May 16, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 56,186 hours, 7,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E COMPT CEILING DOUBLER CRACKED NEAR STA XOS 765.     REPAIRED LT WING L/E INTERNAL BEADED DOUBLER BETWEEN STA XOS 763-768 IAW SRM 57-40-02, REPAIR 9, FIG 203.
